Friction dermatitis

Questions and answers on "Friction dermatitis"

I have some soreness and redness on my penis which is worse after masturbation. I know it is not an STD and am fairly sure its not a fungal infection...

doctor1 MD

Hello

Thanks for posting your query.

I will be glad to be of assistance.

From the pictures, it seems to be a friction related redness which we call...

Read Full Thread   Ask a Doctor Now

I have a concern i mave this mark on my penus. no itching. been on the road for a while.

doctor1 MD

Brief Answer:
Nonspecific dermatitis/ friction dermatitis, topical steroid

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have gone...

Read Full Thread   Ask a Doctor Now

I masturbated using a blanket, a couple of days later i noticed i got a blister on the tip of the head, it turned into a dark scab, i also got a...

doctor1 MD

Brief Answer:
Either friction dermatitis or herpes simplex, upload pictures

Detailed Answer:
Hi, Welcome to HCM,

According to your complaints, it...

Read Full Thread   Ask a Doctor Now

Recent questions on  Friction dermatitis

doctor1 MD

What can i do for this skin rash . What should I use to remove this rash

doctor1 MD

Hi , Around 3 days ago I got a red mark on my penile shaft after masterbating too vigorously . Please see photo attached . The red mark on the...

doctor1 MD

I have a concern i mave this mark on my penus. no itching. been on the road for a while.

doctor1 MD

Hi, I recently just returned from xxxxxx, and have noticed a very strange looking rash on my back, it s like sun burn but only affects a specific...

doctor1 MD

Hi, My husband has a rash on both sides of his waist that comes and goes and is very itchy. It is not extremely painful as others describe Shingles...

doctor1 MD

42 yr old, female, Wt= 57 kg, Ht= 5.18 ft no positive past medical history used to wear shirts tight in axilla for a while just a couple of years...

doctor1 MD

Hi, I ve noticed that the skin above my buttocks is very dark. I am XXXXXXX, but a light complexion so it is very noticeable. I am very embarrassed...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics